V. Bally and L. Caramellino, Riesz transform and integration by parts formulas for random variables. Stochastic Process, Appl, vol.121, pp.1332-1355, 2011.
DOI : 10.1016/j.spa.2011.02.006

URL : https://hal.archives-ouvertes.fr/hal-00692987

V. Bally and L. Caramellino, Positivity and Lower Bounds for the Density of Wiener Functionals, Potential Analysis, vol.122, issue.2, pp.141-168, 2013.
DOI : 10.1007/s11118-012-9324-7

URL : https://hal.archives-ouvertes.fr/hal-00936148

V. Bally and L. Caramellino, Asymtotic development for the CLT in total variation distance arXiv, 2014.

V. Bally and L. Caramellino, On the distances between probability density functions Electronic J. Probability no 110, pp.1-33, 2014.

V. Bally, L. Caramellino, and R. Cont, Stochastic integration by parts and functional Itô calculus Advanced Courses in, 2016.
DOI : 10.1007/978-3-319-27128-6

V. Bally, L. Caramellino, and G. Poly, Universality of the variance of the number of roots of random trigonometric polynomials, 2016.

V. Bally and E. Clément, Integration by parts formula and applications to equations with jumps. Probab. Theory Related Fields, pp.613-657, 2011.
DOI : 10.1007/s00440-010-0310-y

URL : https://hal.archives-ouvertes.fr/hal-00431632

V. Bally and E. Clément, Integration by parts formula with respect to jump times for stochastic differential equations. Stochastic analysis, pp.7-29, 2010.
DOI : 10.1007/978-3-642-15358-7_2

URL : https://hal.archives-ouvertes.fr/hal-00472657

V. Bally and . Kohatsu-hiha, A probabilistic interpretation of the parametrix method, The Annals of Applied Probability, vol.25, issue.6, pp.3095-3138, 2015.
DOI : 10.1214/14-AAP1068

URL : https://hal.archives-ouvertes.fr/hal-00926479

D. Bakry, I. Gentil, and M. Ledoux, Analysis and geometry of Markov difusion operators, Grundlehren der Mathematischen Wissenschaften, vol.348, 2014.

A. R. Barron, Entropy and the Central Limit Theorem, The Annals of Probability, vol.14, issue.1, pp.336-342, 1986.
DOI : 10.1214/aop/1176992632

S. G. Bobkov, G. P. Chistyakov, and F. Götze, Berry Essen bounds in the entropic central limit theorem Probab. Theory Related Fields, pp.435-478, 2014.

O. Johnson and A. R. Barron, Fisher information inequalities and the central limit theorem, Probability Theory and Related Fields, vol.129, issue.3, pp.391-409, 2004.
DOI : 10.1007/s00440-004-0344-0

URL : http://arxiv.org/abs/math/0111020

V. Bentkus, On Hoeffding?s inequalities, The Annals of Probability, vol.32, issue.2, pp.1650-1673, 2004.
DOI : 10.1214/009117904000000360

URL : http://arxiv.org/abs/math/0410159

F. Götze and C. Hipp, Asymptotic expansions in the central limit theorem under moment conditions, Zeitschrift f???r Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol.36, issue.1, pp.67-87, 1978.
DOI : 10.1007/BF00534208

A. Kebaier and A. Kohatsu-higa, An optimal control variance reduction method for density estimation Stochastic Process, Appl, vol.118, issue.12, pp.2143-2180, 2008.
DOI : 10.1016/j.spa.2008.01.006

URL : http://doi.org/10.1016/j.spa.2008.01.006

I. Nourdin and G. Poly, Convergence in total variation on Wiener chaos. Stochastic Process, Appl, vol.123, pp.651-674, 2013.
DOI : 10.1016/j.spa.2012.10.004

URL : https://hal.archives-ouvertes.fr/hal-00696499

D. Nualart, The Malliavin calculus and related topics, 2006.
DOI : 10.1007/978-1-4757-2437-0

Y. Prohorov, On a local limit theorem for densities. Doklady Akad, Nauk SSSR (NS), vol.83, pp.797-800, 1952.

S. Kh, M. Sirazhdinov, and . Mamatov, On convergence in the mean for densities Theory Probab, Appl, vol.7, pp.424-428, 1962.